# SDR ASAA2023012342033

- Difficulty date: January 23, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N839VA
- Make and model: Airbus A320-214
- Aircraft serial: 04610
- Aircraft time: 38,264 hours, 12,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347209200200
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT WET AREA FLOOR BEAM CORRODED AT FR67 Y765 GROUNDED - YES. REMOVED AND REPLACED LONGITUDINAL BEAM ASSY BTW C66-C70 Y765, REMOVED AND REINSTALLED SPLICES (4EA) AND BRACKETS (2EA) IAW AIRBUS DWG #D53472780 REV. J, A320 SRM 51-42-11, 51-72-11-911-001 T#T8349WW CAL DUE 19APR23
